# SDR USAAD96029

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLOOR PATH EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT THE FORWARD POWER SUPPLY, SECTIONS 1 AND 2 OF THE FLOOR PATH LIGHTING AND THE FORWARD ENTRY DOOR.  (M)
